# SDR ASAA2014120809899

- Difficulty date: December 8, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 27,856 hours, 8,409 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Engine
- Part time: 4,520 hours, 1,317 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 1 FILTER BYPASS LIGHT ON AFTER TAXI FOR TAKE OFF, WENT OUT 30 SECONDS LATER.  ACFT GROUNDED. PERFORMED FIM TASK 73-05, TASK 801, STEP E.  FILTER BYPASS STATE SHOWS "NOT CLOGGED" WITH MESSAGE 73-31071.  PERFORMED FIM 73-05, TASK 801, STEP H.  NO CONTAMINATION FOUND ON FILTER.  PERFORMED FIM 73-31, TASK 802, NO DEFECTS FOUND.  REPLACED THE FUEL FILTER DIFFERENTIAL SWITCH AS A PRECAUTION IAW AMM 73-21-06-400-801-F00.
